# SDR IPXA10558474

- Difficulty date: February 8, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 PREVIOUS REPAIR TO LT ELEVATOR AS DOCUMENTED ON EFN 405 1995 1005 REQUIRES REACCOMPLISHMENT AS CALL OUT BY EO B757-5100-36061 STEP (4). REPAIR EVALUATION ALSO FOUND EFN 40519951005 LOCATION ON MRC SSR TO BE INCORRECT, CORRECT REPAIR LOCATION IS ELEV STA 235.  REPAIRED LT ELEVATOR IAW BOEING 757-200PF SRM 51-70-04-0G PR 5.G
